• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Universal measure for Poncelet-type theorems

Proceedings of the American Mathematical Society. 2018. Vol. 146. No. 11. P. 4843-4854.
Protasov V. Y., Avksentyev E. A.

We give a simple proof of the Emch closing theorem by introducing a new invariant measure on the circle. Special cases of that measures are well-known and have been used in the literature to prove Poncelet’s and Zigzag theorems. Some further generalizations are also obtained by applying the new measure.